Crystal structure of $\mathrm{Ge}$-zeolite,
Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_5_a25,
author = {G. I. Sturua and E. L. Belokoneva and M. A. Simonov and N. V. Belov},
title = {Crystal structure of $\mathrm{Ge}$-zeolite,},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1978},
volume = {242},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a25/}
}
TY - JOUR
AU - G. I. Sturua
AU - E. L. Belokoneva
AU - M. A. Simonov
AU - N. V. Belov
TI - Crystal structure of $\mathrm{Ge}$-zeolite,
JO - Doklady Akademii Nauk
PY - 1978
SP - 1078
EP - 1081
VL - 242
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a25/
LA - ru
ID - DAN_1978_242_5_a25
ER -
G. I. Sturua; E. L. Belokoneva; M. A. Simonov; N. V. Belov. Crystal structure of $\mathrm{Ge}$-zeolite,. Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a25/